On weighted estimated for some systems of partial differential operators
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), p. 221-232
@article{RSMUP_1983__69__221_0,
     author = {Nacinovich, Mauro},
     title = {On weighted estimated for some systems of partial differential operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {221-232},
     zbl = {0531.35018},
     mrnumber = {716996},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__221_0}
}
Nacinovich, Mauro. On weighted estimated for some systems of partial differential operators. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) pp. 221-232. http://www.numdam.org/item/RSMUP_1983__69__221_0/

[1] A. Andreotti - M. NACINOVICH, Complexes of partial differential operators, Ann. Scuola Norm. Sup. Pisa, (4), 3 (1976), pp. 553-621. | Numdam | MR 445557 | Zbl 0334.58015

[2] A. Andreotti - M. Nacinovich, Noncharacteristic hypersurfaces for complexes of differential operators, Annali di Mat. Pura e Appl., (IV), 125 (1980), pp. 13-83. | MR 605203 | Zbl 0456.58024

[3] A. Andreotti - E. VESENTINI, Sopra un teorema di Kodaira, Ann. Scuola Norm. Sup. Pisa, (3) 15 (1961), pp. 283-309. | Numdam | MR 141140 | Zbl 0108.16604

[4] A. Andreotti - E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, I.H.E.S., Publ. Math., no. 25 (1965). | Numdam | MR 175148 | Zbl 0138.06604

[5] T. Carleman, Sur un problème d'unicité pour les systèmes d'équations aux dérivées partielles à deux variables indépendantes, Ark. Mat. Astr. Fys., 26B, no. 17 (1939), pp. 1-9. | Zbl 0022.34201

[6] P.R. Garabedian - D. C. SPENCER, Complex boundary value problems. Trans. Amer. Math. Soc., 73 (1952), pp. 223-242. | MR 51326 | Zbl 0049.18101

[7] L. Hörmander, L2 estimates and existence theorems for the ∂ operator, Acta Math., 113 (1965), pp. 89-152. | Zbl 0158.11002

[8] L. Hörmander, An Introduction to Complex Analysis in Several Variables, Princeton, 1966. | MR 203075 | Zbl 0138.06203

[9] L. Hörmander, Pseudodifferential operators and nonelliptic boundary value problems, Comm. Pure Appl. Math., 18 (1965), pp. 443-492.

[11] C.B. Morreyjr., The analytic embeddability of abstract real analytic manifolds, Ann. of Math., 68 (1958), pp. 159-201. | Zbl 0090.38401

[11] C.B. Morrey Jr.: Multiple integrals in the calculus of variations, New York, 1966. | MR 202511 | Zbl 0142.38701

[13] M. Nacinovich, Complex analysis and complexes of differential operators, Summer Seminar on Complex Analysis, Trieste, 1980, to appear in Springer Lecture Notes. | MR 672785 | Zbl 0513.32029

[14] P. Schapira, Conditions de poisitivité dans une variété simplectique complèxe. Application à l'étude des microfonctions, Ann. Scient. Ec. Norm. Sup., 4e série, 14 (1981), pp. 121-139. | Numdam | MR 618733 | Zbl 0473.58022